# SDR REXA2016122402496

- Difficulty date: December 24, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 22,038 hours, 13,877 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FORWARD EXTERIOR EMERGENCY LIGHT INOPERATIVE.  R & R THE EMERGENCY LIGHT IAW AMM 33-51-15. OP CHECKED GOOD.
